# SDR DF22002F00002

- Difficulty date: September 27, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N23675
- Make and model: Cessna 172R
- Aircraft serial: 17280651
- Engine: Lyc IO360A1A
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Nut Plate
- Part number: MS210783
- Condition: Broken
- Location: Horizontal Stab
- Part time: 2,355 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, TECHNICIAN FOUND LOWER ELEVATOR STOP NUTPLATE BROKEN AND FIBER LOCK PORTION OF PART SEPARATED FROM THE REST OF NUTPLATE.  STOP BOLT COULD MOVE FREELY.
